View Single Post
Old 10-25-2012, 04:59 PM   #26
Love4leon's Avatar
Love4leon
Registered Users
seller
seller
 
Join Date: Mar 2007
Posts: 8,624
Re: Blessed with children, Struggling for more Week of October 22nd

Quote:
Originally Posted by carriek38 View Post
I've done the Crinone after each of my IUIs. It does work nicely in terms of progesterone supplementation, but it's, um, yucky. Sorry for the TMI, but that stuff doesn't just dissolve once it's in your vag & it doesn't just leak out like a liquid. Your body kind of sucks any liquid out of the cream & can leave you with a yucky discharge (I thought I had a yeast infection when I first saw it) &/or you may have to clear things out from time to time

I've had some cycles where the side-effects from the Crinone were bad & some where they were nonexistent. Typically, it would cause some breast tenderness, irritability, increased appetite, & acne. I had one cycle where it was REALLY bad & the rest were all manageable.

Fx for your FET.
What the huh??? Like there is a wax build up? Craziness! I can't believe the things infertility makes you do- jeesh! Will I need a shovel?

Thanks for the heads up on the side effects!
Love4leon is offline   Reply With Quote